A case of pembrolizumab-induced fulminant Type 1 diabetes mellitus in breast cancer.
Аннотация
Aim: The programmed cell death protein-1 (PD-1) inhibitor, pembrolizumab, can exert anti-tumor effects and induce immune-related adverse events. Here, we for the first time describe a patient with metastatic breast cancer who developed fulminant Type 1 diabetes mellitus (FT1DM) during pembrolizumab treatment. Case presentation: A 61-year-old woman received seven cycles of postoperative pembrolizumab combined with tegafur treatment, and developed sudden thirst, polyuria, polydipsia and weight loss. Her laboratory tests contributed to the diagnosis of diabetes ketoacidosis. Her fasting and 2-h postprandial C-peptide levels were both below 0.05 ng/ml, further supporting the diagnosis of FT1DM associated with pembrolizumab administration.
Conclusion
Our report highlights the significance of autoimmune diabetes as a rapid and serious adverse event induced by PD-1 inhibitor therapies.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.